# SDR JJBA20210616028

- Difficulty date: June 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 44,463 hours, 27,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 25 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2 RH SILL #1 CORRODED. CF2 RH SIDE FRAME 25 UNDER SILL NO 1 CUT FOR REPAIR. CF2 RH SIDE FRAME 25, BTW STR 15R-16R T BAR REMOVED FOR ACCESS. CF2 RH SIDE FRAME 25 UNDER SILL NO 1 REPAIRED. CF2 RH SIDE FRAME 25, BTW STR 15R-16R T BAR REINSTALLEDD.
